# SDR SWAA2017032212709

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 34,321 hours, 20,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: FDC5555
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK CORRODED.  REPAIRED HOOK IAW SRM.
